MathSciNet Relay Station
MathSciNet bibliographic data
MR2328005 54F99
Peng, Liang-Xue A note on $D$-spaces and infinite unions. Topology Appl. 154 (2007), no. 11, 2223–2227.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement